MCMC-based estimation methods for continuous longitudinal data with non-random (non)-monotone missingness

Sotto, C; Beunckens, C; Molenberghs, G; Kenward, MG; (2011) MCMC-based estimation methods for continuous longitudinal data with non-random (non)-monotone missingness. Computational statistics & data analysis, 55 (1). pp. 301-311. ISSN 0167-9473 DOI: https://doi.org/10.1016/j.csda.2010.04.026

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.csda.2010.04.026

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar